Web of Science: 0 citas, Scopus: 0 citas, Google Scholar: citas
Convergence regions for the Chebyshev--Halley family
Campos, Beatriz (Institut Universitari de Matemàtiques i Aplicacions de Castelló)
Canela, Jordi (Institut Universitari de Matemàtiques i Aplicacions de Castelló)
Vindel, Pura (Institut Universitari de Matemàtiques i Aplicacions de Castelló)

Fecha: 2018
Resumen: In this paper, we study the dynamical behaviour of the Chebyshev--Halley family applied on a family of degree n polynomials. For n=2 we bound the set of parameters for which the iterative methods have convergence regions which do not correspond to the basins of attraction of the roots. We also study the dynamics of indifferent fixed points on the boundary of the regions of parameters with bad behaviour. Finally, we provide a numerical study on the boundedness of the regions of parameters with bad behaviour for the family of degree n polynomials.
Nota: Número d'acord de subvenció MINECO/MTM2014-52016-C02-2-P
Nota: Número d'acord de subvenció MINECO/MTM2014-55580-REDT
Derechos: Tots els drets reservats.
Lengua: Anglès.
Documento: article ; recerca ; submittedVersion
Publicado en: Communications in nonlinear science and numerical simulation, Vol. 56 (March 2018) , p. 508-525, ISSN 1007-5704

DOI: 10.1016/j.cnsns.2017.08.024


Preprint
25 p, 4.7 MB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2018-11-12, última modificación el 2019-02-02



   Favorit i Compartir